Alert archive / Kentucky / Tornado Warnings in 2022
Tornado Warning 24, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 19, 2022, 3:36 PM CDT for Breckinridge County, Meade County, Kentucky; Perry County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 3:36 PM CDT (20:36 UTC)
- Expired
- May 19, 2022, 4:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Perry County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 42 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:53 PM CDT | HAIL 1.75 | 1 Wnw Union Star, KY | HAIL RANGING FROM QUARTER TO GOLF BALL SIZE HAIL ALONG HIGHWAY 259 NEAR UNION STAR. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1870 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted.
784
WFUS53 KLMK 192036
TORLMK
INC123-KYC027-163-192115-
/O.NEW.KLMK.TO.W.0024.220519T2036Z-220519T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
436 PM EDT Thu May 19 2022
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Southeastern Perry County in south central Indiana...
West central Meade County in central Kentucky...
Northwestern Breckinridge County in central Kentucky...
* Until 515 PM EDT/415 PM CDT/.
* At 436 PM EDT/336 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 8 miles east of Hawesville, moving
east at 25 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Perry, west central Meade and northwestern
Breckinridge Counties, including the following locations... Mystic,
Raymond, Frymire, Sample, Irvington, Clifton Mills, Holt, Ammons,
Sirocco and Webster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3802 8627 3784 8628 3789 8663 3795 8663
TIME...MOT...LOC 2036Z 271DEG 22KT 3791 8659
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
DM2 follow-up statements
587
WWUS53 KLMK 192049
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
449 PM EDT Thu May 19 2022
INC123-192059-
/O.CAN.KLMK.TO.W.0024.000000T0000Z-220519T2115Z/
Perry IN-
449 PM EDT Thu May 19 2022
...THE TORNADO WARNING FOR SOUTHEASTERN PERRY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for south central Indiana...and central Kentucky.
LAT...LON 3792 8652 3793 8651 3794 8651 3795 8652
3796 8652 3802 8627 3784 8628 3788 8654
3792 8654
TIME...MOT...LOC 2049Z 271DEG 22KT 3791 8649
$$
KYC027-163-192115-
/O.CON.KLMK.TO.W.0024.000000T0000Z-220519T2115Z/
Meade KY-Breckinridge KY-
449 PM EDT Thu May 19 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT/415 PM CDT/
FOR WEST CENTRAL MEADE AND NORTH CENTRAL BRECKINRIDGE COUNTIES...
At 449 PM EDT/349 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 9 miles north of Hardinsburg, moving east at 25
mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Webster, Irvington, Mystic, Raymond, Frymire, Sample, Clifton Mills,
Ammons, Sirocco and Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3792 8652 3793 8651 3794 8651 3795 8652
3796 8652 3802 8627 3784 8628 3788 8654
3792 8654
TIME...MOT...LOC 2049Z 271DEG 22KT 3791 8649
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
DM654
WWUS53 KLMK 192101
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
501 PM EDT Thu May 19 2022
KYC027-163-192115-
/O.CON.KLMK.TO.W.0024.000000T0000Z-220519T2115Z/
Meade KY-Breckinridge KY-
501 PM EDT Thu May 19 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT/415 PM CDT/
FOR WEST CENTRAL MEADE AND NORTHEASTERN BRECKINRIDGE COUNTIES...
At 501 PM EDT/401 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 11 miles southwest of Brandenburg, moving east
at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Raymond, Frymire, Payneville, Lodiburg and Sirocco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3789 8640 3797 8642 3802 8627 3789 8628
TIME...MOT...LOC 2101Z 265DEG 26KT 3793 8635
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 19, 2:40 PM CDT, 56 minutes earlier.
Area forecast discussion, May 19, 2:40 PM CDT, 56 minutes before
Area Forecast Discussion National Weather Service Louisville KY 340 PM EDT Thu May 19 2022 .Short Term...(This evening through Friday) Issued at 330 PM EDT Thu May 19 2022 ...Severe Storms Expected this Afternoon and Evening... Synopsis...Strong storms capable of producing severe hail and damaging winds are already ongoing along the lifting surface boundary previously located in the Tennessee Valley. Moreover, an MCV moving later on through south-central Indiana might trigger another round of severe storms as well as isolated flash flooding instances. SPC has highlighted an Enhanced risk of severe weather for northwestern Kentucky and southern Indiana due to the increasing threat of damaging winds and hail. Also, a Severe Thunderstorm Watch (#244) is in effect until 8 pm EDT for southern Indiana and most of the central Kentucky counties west of I-75 to account for the potential of re-strengthening convection during the late afternoon and early evening. This Afternoon and Tonight...A theta-e advection regime has effectively initialized convection along a line extending NW-SE from southern Indiana to south-central Kentucky. Initially, the main severe threat with this line would be damaging winds and large hail, although a brief tornado cannot be ruled given streamwise vorticity ingestion due to boundary collision processes. SPC mesoanalysis reveals effective bulk shear around 30 kts and slightly oblique to the forcing boundary, which initially favors organized multicellular storms or supercells. That has been the radar trends during the past couple of hours. Nonetheless, anvil-level flow and the closed distance between developing storms indicate that cold pool interaction will be favored once storms are in the mature phase. Therefore, storm mergers will be expected during the foreseeable future. Seems to me that the mean wind is modestly low for upscale growth at this time. Persistent moisture advection and clearing behind the current convective line hint at a quick instability recovery for convective initiation during the late afternoon and early evening. Enhanced low- level flow attendant to the MCV circulation and mass response might be the forcing mechanism for further storm coverage. It is noted that effective SRH and 0-1 km shear will eventually augment and overlap with the potential second storm episode. Further confirmation of a tornado risk is provided by the composites SCP and STP indexes, both of which increase after 21 Z. Therefore, there is a conditional risk of tornadoes provided that storms kick off during the aforementioned time frame. On the other hand, flash flooding should be closely monitored due to the heavy rain rates already evidenced on radar and the expected environmental ingredients. The most vulnerable zones will be the low-lying areas or urban settings with poor drainage as well as the ones that received rainfall yesterday and, therefore, the 1-hr (3-hr) FFG is already low. Friday...Dry air and low-level subsidence will keep precipitation chances out of the forecast at the start of the weekend. The combination of solar heating and warm air advection related to deep southwesterly flow will allow temperatures to soar, probably breaking some records (see Climate section below). Finally, a healthy LLJ in combination with steepening near-surface lapse rates will ensure gusty winds around 30 kts during the afternoon hours. && .Long Term...(Friday night through Thursday) Issued at 320 PM EDT Thu May 19 2022 ==================================== Synoptic Overview ==================================== Upper level flow across NOAM is expected to amplify as western US trough axis digs through the Rockies. Downstream ridging across the eastern US will place the Ohio Valley in broad southwest flow aloft. Upper trough axis is forecast to push eastward dragging a surface cold front through the region during the weekend. Strong to possibly severe storms will be possible with the cold frontal passage. A shot of cooler air will then infiltrate the region late in the weekend and into early next week. The upper level pattern then will amplify once again around mid-week next week with another round of unsettled weather on tap. ==================================== Meteorological Discussion Weather Impacts ==================================== Dry weather is expected at the very beginning of the period (Friday Night) with lows remaining quite mild in the upper 60s to the lower 70s. On Saturday we'll start off dry once again under southwest flow. A surface cold front will be to our northwest and prior to the front arriving in the area, temperatures will likely warm into the upper 80s and lower 90s. The surface cold front looks to drop into the region later Saturday night and into Sunday morning. Widespread showers and thunderstorms will accompany the front as it pushes through. There is some potential for strong to severe storms, but in this particular case, much of the stronger/deep layer shear will reside on the cool side of the frontal boundary and a bit to our north and west. Instability may be a bit questionable as well because if the front passes through overnight, this would be at the diurnal instability minimum. Model soundings strongly argue for mainly elevated convection with this activity. So for now, will plan on carrying highest PoPs for Saturday night and into the day on Sunday. Sunday looks to be quite wet with widespread showers and embedded thunderstorms. Some strong storms may be possible if pockets of substantial instability develop. Lows Saturday night will drop into the low-mid 60s with highs on Sunday averaging in the lower-mid 70s west of I-65 and highs in the upper 70s to near 80 east of I-65. Cold front should pull on off to the east late in the day on Sunday with drier and much cooler conditions coming into the region. Lows Sunday night will dip into the lower-mid 50s. Highs on Monday should top out in the lower 70s. The overall upper level pattern will amplify once again starting around Tuesday as the next upper level wave ejects eastward from the Plains and into the Midwest and Ohio Valleys. This feature will bring yet another round of showers and storms to the region for Tuesday and Wednesday. ==================================== Forecast Confidence ==================================== Overall forecast confidence for the first half of the extended period is generally medium to high with regards to precipitation chances and temperatures. The forecast confidence of severe weather potential over the weekend remains low at this time. Forecast confidence for early-mid next week is generally medium with a low confidence on severe weather risks toward the end of the forecast period. && .Aviation...(18Z TAF Issuance) Issued at 140 PM EDT Thu May 19 2022 Weather conditions will deteriorate throughout the afternoon and early evening as scattered convection develops from west to east. There is still uncertainty in the model guidance for convection timing and location which can be explained by the weak nature of the forcing. Included TEMPO groups in HNB, LEX, and SDF where there is better agreement on storm probabilities late in the afternoon and early evening. Non-convective winds will gust this afternoon ahead of an increasing LLJ; the same that will grant a mention of wind shear at all terminals overnight. For tomorrow, drier airmass and clear skies will favor VFR conditions; however, southwesterly flow will gusts between 25-30 kts. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...ALL Long Term...MJ Aviation...ALL
Hazardous weather outlook, May 19, 3:00 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 400 PM EDT Thu May 19 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-202000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 400 PM EDT Thu May 19 2022 /300 PM CDT Thu May 19 2022/ ...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... .DAY ONE...This Afternoon and Tonight. Another round of strong to severe thunderstorms is expected across the area this afternoon and evening. The main threats will be large hail, damaging winds, and possibly an isolated tornado. Heavy rainfall may result in some localized flooding in places. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms this afternoon and evening will move from the west-southwest to the east-northeast at 30 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Local storm report, May 19, 3:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL WEST FORK 38.23N 86.53W
05/19/2022 E1.25 INCH CRAWFORD IN TRAINED SPOTTER
&&
RASSpecial weather statement, May 19, 3:04 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
304 PM CDT Thu May 19 2022
INZ089-KYZ023-192030-
Perry IN-Hancock KY-
304 PM CDT Thu May 19 2022
...A strong thunderstorm will impact portions of southwestern Perry
and northeastern Hancock Counties through 330 PM CDT...
At 304 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tell City, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Hawesville around 310 PM CDT.
Tell City around 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Indiana...and central Kentucky.
&&
LAT...LON 3799 8686 3800 8681 3802 8680 3800 8678
3800 8677 3803 8678 3803 8677 3804 8679
3810 8662 3792 8653 3792 8659 3791 8660
3788 8684 3795 8690
TIME...MOT...LOC 2004Z 250DEG 20KT 3793 8681
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DMSpecial weather statement, May 19, 3:05 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
405 PM EDT Thu May 19 2022
INZ076-192030-
Orange IN-
405 PM EDT Thu May 19 2022
...A strong thunderstorm will impact portions of northern Orange
County through 430 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm near
Paoli, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Paoli around 415 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Indiana.
&&
LAT...LON 3869 8632 3857 8632 3854 8664 3868 8668
3869 8665
TIME...MOT...LOC 2005Z 250DEG 20KT 3862 8656
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DMLocal storm report, May 19, 3:08 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 5 N BRISTOW 38.22N 86.72W
05/19/2022 E1.00 INCH PERRY IN TRAINED SPOTTER
QUARTER SIZE HAIL I-64 NEAR MM 70.
&&
RASSpecial weather statement, May 19, 3:08 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
408 PM EDT Thu May 19 2022
KYZ047-048-055>057-067-192045-
Boyle KY-Mercer KY-Jessamine KY-Lincoln KY-Madison KY-Garrard KY-
408 PM EDT Thu May 19 2022
...Strong thunderstorms will impact portions of north central
Lincoln, southern Mercer, northwestern Garrard, south central
Jessamine, northern Boyle and west central Madison Counties through
445 PM EDT...
At 408 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Harrodsburg to near
Danville. Movement was east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Lancaster around 420 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3781 8476 3768 8438 3759 8468 3770 8502
TIME...MOT...LOC 2008Z 254DEG 25KT 3770 8492 3761 8468
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
KDWSpecial weather statement, May 19, 3:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
427 PM EDT Thu May 19 2022
KYZ056-057-067-192100-
Lincoln KY-Madison KY-Garrard KY-
427 PM EDT Thu May 19 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, southeastern Garrard and southwestern Madison Counties
through 500 PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm near
Indian Lakes Park, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Lincoln, southwestern Madison and southeastern Garrard Counties,
including the following locations... Round Hill, Crab Orchard, Silver
Creek, Paint Lick, Bighill, Manse, Ottenheim, Broughtentown,
Buggytown and Cartersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3752 8424 3752 8430 3754 8430 3753 8432
3754 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3733 8450 3735 8455
3734 8459 3741 8470 3772 8446 3755 8420
TIME...MOT...LOC 2026Z 217DEG 23KT 3742 8456
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:09 PM CDT | Special Weather Statement | LMK | Russell | 36 min |
| May 18, 7:10 PM CDT | Special Weather Statement | LMK | Madison | 35 min |
| May 18, 7:14 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 16 min |
| May 18, 7:33 PM CDT | Special Weather Statement | LMK | Casey | 27 min |
| May 18, 9:01 PM CDT | Special Weather Statement | LMK | Russell | 14 min |
| May 18, 9:44 PM CDT | Special Weather Statement | LMK | Edmonson | 31 min |
| May 18, 9:59 PM CDT | Special Weather Statement | LMK | Green | 31 min |
| May 18, 10:16 PM CDT | Special Weather Statement | LMK | Casey | 29 min |
| May 18, 11:04 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Russell, Taylor | 3 hr |
| May 19, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 54 min |
| May 19, 1:32 PM CDT | Special Weather Statement | LMK | Barren, Edmonson | 28 min |
| May 19, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 46 min |
| May 19, 1:53 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart | 37 min |
| May 19, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 33 min |
| May 19, 2:20 PM CDT | Special Weather Statement | LMK | Nelson | 25 min |
| May 19, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 37 min |
| May 19, 2:32 PM CDT | Special Weather Statement | LMK | Russell | 28 min |
| May 19, 2:39 PM CDT | Special Weather Statement | LMK | Boyle | 36 min |
| May 19, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| May 19, 2:42 PM CDT | Special Weather Statement | LMK | Lincoln | 33 min |
| May 19, 2:48 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 27 min |
| May 19, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 32 min |
| May 19, 3:08 PM CDT | Special Weather Statement | LMK | Garrard | 37 min |
| May 19, 3:10 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 36 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 45 min |
| May 19, 3:22 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Madison | 38 min |
| May 19, 3:27 PM CDT | Special Weather Statement | LMK | Lincoln | 33 min |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 31 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 28 min |
| May 19, 3:38 PM CDT | Special Weather Statement | LMK | Lincoln | 37 min |
| May 19, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Woodford | 23 min |
| May 19, 4:04 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| May 19, 4:23 PM CDT | Special Weather Statement | LMK | Meade | 37 min |
| May 19, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 52 min |
| May 19, 4:44 PM CDT | Special Weather Statement | LMK | Bullitt | 46 min |
| May 19, 4:51 PM CDT | Special Weather Statement | LMK | Breckinridge | 24 min |
| May 19, 5:02 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 28 min |
| May 19, 5:26 PM CDT | Special Weather Statement | LMK | Meade | 34 min |
| May 19, 5:28 PM CDT | Special Weather Statement | LMK | Hardin | 32 min |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 47 min |
| May 19, 6:11 PM CDT | Special Weather Statement | LMK | Spencer | 34 min |
| May 19, 6:19 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Nelson | 56 min |
| May 19, 6:56 PM CDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 49 min |
| May 19, 1:01 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 59 min |
| May 19, 1:53 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 67 min |
| May 19, 2:00 PM CDT | Special Weather Statement | LMK | Crawford | 30 min |
| May 19, 3:04 PM CDT | Special Weather Statement | LMK | Perry | 26 min |
| May 19, 3:05 PM CDT | Special Weather Statement | LMK | Orange | 25 min |
| May 19, 3:58 PM CDT | Special Weather Statement | LMK | Perry | 32 min |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 30 min |
| May 19, 6:42 PM CDT | Special Weather Statement | LMK | Crawford | 33 min |
| May 19, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 46 min |
| May 19, 6:48 PM CDT | Special Weather Statement | LMK | Orange | 27 min |
| May 19, 6:54 PM CDT | Special Weather Statement | LMK | Jefferson | 36 min |
Nearby
Tornado Warnings in Kentucky, 2022Tornado Warnings in Indiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.